• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Weight gained+upped doses, now feet hurt and other discomfort!?

DrL0c

New member
Newbies
Joined
Aug 3, 2012
Messages
6
Hi. My rat is a long time user of assorted compounds.

Came off a lengthy diet six weeks ago, and was 5'11 and 190lbs very lean. Was during that diet on low doses for an extended time (250-500mg test /w)

So came off diet, and went on:
1.4g test ew
40mg dbol ed
10iu humalog ed (post wo)
1.25mg letro eod

Weight shot up to 220. Now the issue: EVERYTHING HURTS (not to sound like a pussy, but really). Especially feet start hurting after just walking for like five minutes? What the hell is up with that?

My question is: Would this likely mostly be a result of the new higher doses, or the weight gain itself, or both? Can this be expected to alleviate when the body "gets used" to the new weight? Or is cutting doses or eating less again more likely to get rid of the discomfort?
Been at this weight plenty of times before fwiw, but then at higher bf and not "shot up" to it this fast
 

asteelz

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Jan 19, 2009
Messages
1,839
Sounds like your body isn't happy with the rapid weight gain. Give it time to reach equilibrium before you grow any more
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
22,219
You gained 30 lbs in 6 weeks if I read right. Most of that weight is going to be water, there is absolutely no way you gained 30 lbs of muscle in that time span. You would be lucky to gain that much in a year really. I would say all the water retention is causing much of the trouble. How is your blood pressure? Please monitor your BP.
 

DrL0c

New member
Newbies
Joined
Aug 3, 2012
Messages
6
Yeah the weight gain is way over the top. I've been eating a lot but not some crazy amount, probably 4500kcal per day on average. A lot of that is rebound from coming off of a long diet though, so it's not a "straight" 30lb jump

I'm just really quite bothered over my fucking feet and legs hurting from taking a walk. That's not supposed to happen. And my hands feel swollen/pumped all the time (they look normal though). I'm gonna drop the dbol and slin for a while and eat like 3300 for a week and see if this goes away I guess. Should check BP too

edit: My feet are actually noticeable swollen. Not good. At all.
 
Last edited:

chinaboy

New member
Kilo Klub Member
Joined
Oct 1, 2011
Messages
2,008
Sounds like kidney failure to me too...


But really you are holding a lot of water and your heart and kidneys are struggling. Take this a little slower. I would adjust dosages down a bit and also add cardio. Make your changes kind of slow but do it. Your body will thank you.
 

MAD_SCIENTIST

Active member
Registered
Joined
Jan 1, 2007
Messages
395
Wow...

You got fat really fast...

Take care.
MS
 

DrL0c

New member
Newbies
Joined
Aug 3, 2012
Messages
6
Jeez guys don't throw kidney failure at me like that. At least my urine seems normal, if that was to change I'd instantly go to the ER now.

This'll be day 2 off the dbol and insulin, going to eat less as well. Hopefully that makes me start dropping water weight and alleviates this...
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
23,855
He has shot up in weight fast and his body doesn't like it and now suddenly must have kidney or heart failure :eek: I am all for preaching health and doing things safely but some of you people are ridiculous on here. Have any of you who preach such things actually put on weight fast before? It's common sense the guy just needs to back off a bit and not rush things. No surprise putting on 30 pounds and fast is likely to make him feel off. It's in no way healthy but let's not act like this guy has gone into kidney failure. These terms are thrown around on here over the silliest things. I see guys now stating they have liver failure because their enzymes are slightly elevated. I am not playing this lightly as it's obviously not good if everything hurt but let's not get ahead of ourselves.

OP back down and let the body find balance. You have been the same weight in the past so it won't take too long. Just allow some of the water to fall off and then move up in calories very slowly whilst keeping drugs the same. Drink lot's of water. I would recommend getting blood work now and make changes from that (AI dosing etc).
 

RealDonkeykong

New member
Registered
Joined
Feb 16, 2015
Messages
435
You don't need 1.25 eod of letro unless gyno is already kicking your ass... I have used it before but never got the supposed sides of joint pain and other issues as I used 2.5 for one week then tapered rapidly down to .025 eod. Other than that those gains are impressive. Get blood checked and but it could possibly letro.
 

asteelz

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Jan 19, 2009
Messages
1,839
op you don't have kidney or heart failure cmon guys you aren't helping with that crap 💩
 

heavyhitter

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Sep 12, 2004
Messages
5,350
Sounds like mad water retention to me too. Rebound from a contest diet kills me if im not careful with what I eat. Ill blow up In like a week or two and my feet and lower back kill me all day. My hands get so swollen I can barely get my wedding ring on and off and my hands go numb. Especially when laying down
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
22,219
it's most likely an indication of kidney failure.
Swollen ankles and feet can mean heart trouble too. Fluid is not making its way back up the veins and is collecting. Edema. In this case though it is highly unlikely. Coming on so fast etc. No troublesome history or he would have said. Do the cut back you mentioned and see how you respond.
 
Last edited:

DrL0c

New member
Newbies
Joined
Aug 3, 2012
Messages
6
Sounds like mad water retention to me too. Rebound from a contest diet kills me if im not careful with what I eat. Ill blow up In like a week or two and my feet and lower back kill me all day. My hands get so swollen I can barely get my wedding ring on and off and my hands go numb. Especially when laying down
Ah yes, that's happening too actually: Hands go numb when laying down/sleeping

Swollen ankles and feet can mean heart trouble too. Fluid is not making its way back up the veins and is collecting. Edema. In this case though it is highly unlikely. Coming on so fast etc. No troublesome history or he would have said. Do the cut back you mentioned and see how you respond.
My ankles are luckily not swollen, if they were I'd get my ass to a doctor ASAP. My feet are a bit puffy compared to before, but it could simply be me putting a bunch of fat tbh.. But almsot certain I'm holding water there. Coincides well with my feet hurting when walking.
 

thethinker48

Featured Member / Kilo Klub
Kilo Klub Member
Registered
Verified Customer
Joined
Aug 22, 2015
Messages
3,845
Or it could be heart failure. Nothing that more steroids can't fix.
It could also be lupus...or Parkinsons or he might already be dead and a zombie retaining water...

Sent from my SM-G900T using Tapatalk
 

Swifto

Well-known member
Kilo Klub Member
Registered
Joined
Sep 3, 2006
Messages
2,953
Whats your BP?
 

brutus69

Well-known member
Kilo Klub Member
Registered
Joined
Aug 27, 2010
Messages
1,790
heart/kidney failure?
could be blood clots too.
i had a clot in my leg, got bit by a spider, and my foot felt like it was in a vise. could barely walk. sucked.
this guy, its prolly just excess bloat, getting some bad circulation happening.
hope its not too serious tho.
 

chinaboy

New member
Kilo Klub Member
Joined
Oct 1, 2011
Messages
2,008
Kidney and heart failure... not likely. Sarcasm...likely. Come on guys.

But yes, if you are holding water then yes the kidney and heart are not working 100% efficiently.
 

chinaboy

New member
Kilo Klub Member
Joined
Oct 1, 2011
Messages
2,008
Kidney and heart failure... not likely. Sarcasm...likely. Come on guys.

But yes, if you are holding water then yes the kidney and heart are not working 100% efficiently.
I wanted to also say that this longterm can damage heart and kidney but short its not likely. Kind of like the bodies warning sign to make some healthful changes.
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
504,184,172
Threads
123,851
Messages
2,368,871
Members
155,298
Latest member
andrius.hax
Top